# SDR SWIA2025082500415

- Difficulty date: April 15, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAG BAY DOOR EXTERIOR HANDLE HOUSING IS GOUGED ON THE FWD SIDE.      (C-CHECK RO 8/21/2025)    REMOVED AND REPLACED NEW AFT BAG BAY DOOR EXTERIOR HANDLE HOUSING AT AFT BAGGAGE BAY DOOR REF CRJ900 SRM 51-42-21-001-001-A01 AND DRW# CC670-38702 REV -F,EVALUATED REF THE  GREO 670-52-31-031 REV-B DATED:2016-12-07 , PRESSURE LEAK CHECK WAS GOOD,COMPLIED WITH 51-900-1002-SKY
